Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 49, Number 8

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 49, Number 8 (1943)
Bull. Amer. Math. Soc. 49 (1943)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 49, Number 8 (1943)
Bull. Amer. Math. Soc. 49 (1943)
More Information
Full-text PDF Free Access     Request Permissions
On a new application of Jacobi polynomials in connection with the mean value theorem
E. G. Garnea.
Bull. Amer. Math. Soc. 49 (1943), 541-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008308
Alternative algebras over an arbitrary field
R. D. Schafer.
Bull. Amer. Math. Soc. 49 (1943), 549-555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008610
On fibre spaces. I
Ralph H. Fox.
Bull. Amer. Math. Soc. 49 (1943), 555-557
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008702
Chains in partially ordered sets
Oystein Ore.
Bull. Amer. Math. Soc. 49 (1943), 558-566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009017
A conjecture of Ore on chains in partially ordered sets
Saunders MacLane.
Bull. Amer. Math. Soc. 49 (1943), 567-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009018
On irreducible continuous curves
Martin C. Ettlinger.
Bull. Amer. Math. Soc. 49 (1943), 569-574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008695
New systems of hypergeodesics defined on a surface
P. O. Bell.
Bull. Amer. Math. Soc. 49 (1943), 575-580
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008484
Zeros and poles of functions defined by Taylor series
Michael Golomb.
Bull. Amer. Math. Soc. 49 (1943), 581-592
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008706
On extension of Wronskian matrices
David M. Krabill.
Bull. Amer. Math. Soc. 49 (1943), 593-601
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008418
On harmonic and analytic functions
František Wolf.
Bull. Amer. Math. Soc. 49 (1943), 602-605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008304
On the complex zeros of the Bessel functions
E. Hille and G. Szegö.
Bull. Amer. Math. Soc. 49 (1943), 605-610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008279
On linear spaces which may be rendered complete normed metric spaces
Casper Goffman.
Bull. Amer. Math. Soc. 49 (1943), 611-614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0009431
The stronger form of Cauchy’s integral theorem
E. F. Beckenbach.
Bull. Amer. Math. Soc. 49 (1943), 615-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008624
On automorphisms of compact groups
Paul R. Halmos.
Bull. Amer. Math. Soc. 49 (1943), 619-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008647
Cauchy-Stieltjes and Riemann-Stieltjes integrals
G. Baley Price.
Bull. Amer. Math. Soc. 49 (1943), 625-630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008424
Exact $n$th derivatives
Howard Levi.
Bull. Amer. Math. Soc. 49 (1943), 631-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0008825